Phenix City, AL
A 29-year-old female asked:
chronic hepatitis c do solvadi and ribavirin cause liver pain?
1 doctor answer • 2 doctors weighed in
Gastroenterology 35 years experience
No: Liver pain is generally not a frequently cited side effect of either of these medications. The sustained response rate for Sovaldi with or without ribavirin is 90+ percent for most of the common types of hepatitis C. You should discuss this with your gastroenterologist. Good luck.
3398 viewsReviewed >2 years ago
Last updated Jan 2, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.